# SDR P5CA9800028

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Flying Panel
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W FLYING PANEL O/B DOUBLER ATTACH POINT WORKING FASTENERS.  REPAIRED IAW SRM 51-40-14.
